# SDR SWAA2021030150973

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 2,096 hours, 928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE S/N BNG 30989 ON RED BAND / REMOVED AND REPLACED FWD ENTRY DOOR ESCAPE SLIDE PER SWA 825-PRD-01-01
